# SDR SWIA202508060519

- Difficulty date: May 19, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N406SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000900
- Aircraft time: 8,103 hours, 6,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR ESCAPE SLIDE FLOOR FITTING IS BROKEN.REMOVED AND REPLACED FWD PASSENGER DOOR ESCAPE SLIDE FLOOR FITTING ASSEMBLY IN REFERENCE TO AMM 53-10-21.
